Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spaces between $ H^{1}$ and $ L^{1}$


Authors: Wael Abu-Shammala and Alberto Torchinsky
Journal: Proc. Amer. Math. Soc. 136 (2008), 1743-1748
MSC (2000): Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-08-09223-X
Published electronically: January 25, 2008
MathSciNet review: 2373604
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider the spaces $ X_s$ that lie between $ H^1(R^n)$ and $ L^1(R^n)$. We discuss their interpolation properties and the behavior of maximal functions and singular integrals acting on them.


References [Enhancements On Off] (What's this?)

  • 1. W. Abu-Shammala and A. Torchinsky, The atomic decomposition in $ L^1(R^n)$, Proc. Amer. Math. Soc. 135 (2007), 2839-2843. MR 2317960
  • 2. J. Bergh and J. Löfström, Interpolation spaces, an introduction, Springer-Verlag, 1976. MR 0482275 (58:2349)
  • 3. S-Y. A. Chang, J. M. Wilson, and T. Wolff, Some weighted norm inequalities concerning the Schrödinger operators, Comment. Math. Helvetici 60 (1985), 217-246. MR 800004 (87d:42027)
  • 4. Y. Ding, S. Z. Lu, and Q. Xue, Marcinkiewicz integral on Hardy spaces, Integr. Equ. Oper. Theory 42 (2002), 174-182. MR 1870438 (2002i:42022)
  • 5. C. Fefferman, N. M. Rivière, and Y. Sagher, Interpolation between $ H^p$ spaces: the real method, Trans. Amer. Math. Soc. 191 (1974), 75-81. MR 0388072 (52:8909)
  • 6. J. García-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, Notas de Matemática 116, North Holland, 1985. MR 0807149 (87d:42023)
  • 7. S. Z. Lu and D. C. Yang, The local versions of $ H^p(R^n)$ spaces at the origin, Studia Math. 116 (1995), 103-131. MR 1354135 (96h:42015)
  • 8. A. Seeger, Singular integral operators with rough convolution kernels, J. Amer. Math. Soc. 9 (1996), 95-105. MR 1317232 (96f:42021)
  • 9. A. Seeger and T. Tao, Sharp Lorentz space estimates for rough operators, Math. Ann. 320 (2001), 381-415. MR 1839769 (2002d:42018)
  • 10. C. Sweezy, Subspaces of $ L^1(R^d)$, Proc. Amer. Math. Soc. 132 (2004), 3599-3606. MR 2084082 (2005h:42053)
  • 11. A. Torchinsky, Real-variable methods in harmonic analysis, Dover Publications, Inc., 2004. MR 2059284

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Wael Abu-Shammala
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: wabusham@indiana.edu

Alberto Torchinsky
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: torchins@indiana.edu

DOI: https://doi.org/10.1090/S0002-9939-08-09223-X
Keywords: $K$ functional
Received by editor(s): March 19, 2007
Published electronically: January 25, 2008
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society